# SDR AALA201912119008

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 82,848 hours, 10,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 4L DOOR DIFFICULT TO ARM AND GUST LOCK NOT FLUSH AFTER ARMING DOOR. MAINTENANCE ADJUSTED AND LUBRICATED 4L DOOR GUST LOCK HINGE. OPS CHECK OK IAW 52-12-05.
